# SDR ASAA2022060738858

- Difficulty date: June 7, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 41,909 hours, 12,102 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 147A566022
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA INTERCOSTAL AT RBL 44 CORRODED BETWEEN STA 947-967. GROUNDED - YES. BLENDED CORROSION ON INTERCOSTAL REMAINING MATERIAL FOUND OUT OF LIMITS IAW B737-800 SRM 53-10-51-1A-1. REMOVED & REPLACED INTERCOSTAL IAW B737-800 SRM 51-40-02-0G-0.W= 1." O= .150" R= .125" L= 2." D= .025".
